MAUDE Adverse Event Report: MEDTRONIC MEXICO; TUBING, PUMP, CARDIOPULMONARY BYPASS

MEDTRONIC MEXICO; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number CB8M10R11
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion: medtronic cannot confirm or deny the complaint of leaks as no product has been returned to date.After evaluation the cause of this complaint could not be determined; the photos of the order were reviewed no visual damaged was possible to identify in any components, the raw material lot was reviewed and no abnormalities was found, however notification to current production personnel of this event was done to prevent recurrence on this issue and to reinforce the importance of quality in our products and how essentials is their work to achieve it.Review of the device history record found no abnormalities during manufacturing that would cause or contribute to the reported event there were no adverse patient effects as a result of this incidence.Review of the complaint file ind icates sufficient information was provided for completion of this investigation.Medtronic will continue to monitor for future occurrences and trends per trend analysis procedure.This regulatory report is being submitted as part of a retrospective review and remediation per d00953163 as part of a capa action.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use of the custom tubing packs during an extra-corporeal membrane oxygenation (ecmo) procedure a leak was observed from the three way stopcocks.The stopcocks were swapped out.There were no adverse patient effects as a result of this issue.Additional information was received stating that a transfusion was not required as a result of the leak.The amount of blood lost as a result of the leak is unknown.There was no visible air in the system/tubing.The length of time the custom tubing pack had been in use when the leak was observed is unknown.The customer did not observed any damage to the stopcock prior to the leak.The customer stated that all stopcocks are in a pouch on line 6 of the custom tubing pack specification.

Brand Name
NA
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17189837
Report Number9612164-2023-02799
Device Sequence Number15278853
Product Code DWE
UDI-Device Identifier00763000269845
UDI-Public00763000269845
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K171979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2023
Device Model NumberCB8M10R11
Device Catalogue NumberCB8M10R11
Device Lot Number222974899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2021
Initial Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown